Jun Liu
Results

Journal Article
A Patch-Based Low-Rank Minimization Approach for Speckle Noise Reduction in Ultrasound Images
Advances in Applied Mathematics and Mechanics, Vol. 14 (2022), Iss. 1 : pp. 155–180

Journal Article
Convergence of Online Gradient Method with Penalty for BP Neural Networks
Communications in Mathematical Research , Vol. 26 (2010), Iss. 1 : pp. 67–75

Journal
Communications in Computational Chemistry
Editors: Weihai Fang (Editor-in-Chief), Yajun Liu (Managing Editor)

Journal Article
Image Smoothing via a Novel Adaptive Weighted L0 Regularization
International Journal of Numerical Analysis and Modeling, Vol. 22 (2025), Iss. 1 : pp. 21–39

Journal Article
Error Analysis of BDF-Galerkin FEMs for Thermally Coupled Incompressible MHD with Temperature Dependent Parameters
East Asian Journal on Applied Mathematics, Vol. 14 (2024), Iss. 4 : pp. 731–768

Journal Article
Hopf Bifurcation Analysis of a Host-Generalist Parasitoid Model with Diffusion Term and Time Delay
Journal of Nonlinear Modeling and Analysis, Vol. 3 (2021), Iss. 3 : pp. 447–463

Journal Article
Reconstruction of Scattered Field from Far-Field by Regularization
Journal of Computational Mathematics, Vol. 22 (2004), Iss. 3 : pp. 389–402

Journal Article
Color-to-Gray Conversion with Perceptual Preservation and Dark Channel Prior
International Journal of Numerical Analysis and Modeling, Vol. 16 (2019), Iss. 4 : pp. 668–679

Journal Article
Endpoint Estimates for Commutators of Fractional Integrals Associated to Operators with Heat Kernel Bounds
Communications in Mathematical Research , Vol. 33 (2017), Iss. 1 : pp. 73–84

Journal Article
An Efficient Second-Order Finite Volume ADI Method for Nonlinear Three-Dimensional Space-Fractional Reaction-Diffusion Equations
Advances in Applied Mathematics and Mechanics, Vol. 14 (2022), Iss. 6 : pp. 1400–1432

Journal Article
Detonation Simulations with a Fifth-Order TENO Scheme
Communications in Computational Physics, Vol. 25 (2019), Iss. 5 : pp. 1357–1393

Journal Article
A Survey on Some Anisotropic Hardy-Type Function Spaces
Analysis in Theory and Applications, Vol. 36 (2020), Iss. 4 : pp. 373–456